Health knowledge made personal
Join this community!
› Share page:

I have been taking clomid this month i am 3 days late having period cramps, what could this be?


Posted by JessMorr0527

 
Answers (2)
Sort by: Newest first | Oldest first
i went through the same thing cramps after i missed my period after taking clomid and mine was just the start of a new period coming on. so i think that you are just getting your cramps because you are going to be starting you period. i was also late on mine but it did come and then started the provera and clomid all over again this month, good luck with yours.
i been taking clomid for 2 months now. due 2 start 3rd month but im 9 days late. what cud this mean i havnt been late d previous 2 months but im afraid 2 do a test
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: